# SDR USAA2013111100018

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 61,238 hours, 40,555 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Dlap
- Component: Flap, Boeing
- Component part number: 6546435273
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD AFT FLAP UPPER SKIN DELAMINATED 2 INCHES FORWARD OF T/E FROM OTBD END TO 14 INCHES INBD. R & R FLAP IAW AMM 27-51-39.
